# SDR SWIA201437132

- Difficulty date: April 13, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 36,026 hours, 49,420 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FLOOR EMERGENCY RED LIGHT DOES NOT ILLUMINATE.  REPAIRED WIRING TO FWD RED LIGHTS IN FLOOR EMERGENCY LIGHTING STRIP.
